Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI: Yeast infection..??

Ok. Due to multiple courses of antibiotics to clear up an infection I have the expected yeast infection. I haven't had one in years so I was suprised at how bad it is! I went and bought the stuff and inserted it and used the vulvar cream and now I am in so much pain from burning I am about ready to scream! I am not sure if I just didn't notice the internal pain before because I was dealing with the outer pain or what. Is it normal for the medicine to feel like it is burning? I was given a oral medicine every other time I had to deal with this, I have never used the creams. Please help. Is this normal??

Answer Question
 
Anonymous

Asked by Anonymous at 4:13 AM on May. 21, 2009 in Health

Answers (1)
  • maybe a urinary tract infection? Those can burn quite a bit on the inside.
    Maybe see your doctor?
    CamiiiCompasion

    Answer by CamiiiCompasion at 5:17 AM on May. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.